# SDR VNAA2014112600013

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,772 hours, 25,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R317011
- Part serial: 7935
- Condition: Damaged
- Location: Bs 333
- Part time: 25,772 hours, 25,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ATTACHMENT STRUCTURE FOR STOP PANEL 832 ET FASTENER HOLE ENLARGED. REPAIRED DAMAGED NUTPLATE AND BOTTOM ROW OF PANEL 832 ET STEP STRUCTURE IAW EO NR CL600-2B19-52-L02946.
